# SDR SWIA201024018

- Difficulty date: February 2, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 17,429 hours, 15,020 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF AVIONICS DOOR CORRODED.  (C CHECK)  REPAIRED PER SRM.
